FREE SHIPPING $35+

Tylenol Extra Strength Cold & Sinus Daytime/Nighttime Caplets
40 Caplets
Relieve your cold and sinus symptoms with Extra Strength TYLENOL® Cold & Sinus Daytime/Nighttime Caplets.

Each caplet contains 500 milligrams of acetaminophen for pain relief and 30 milligrams of pseudoephedrine hydrochloride for nasal congestion relief. The nighttime caplets add 2 milligrams of chlorpheniramine maleate for relief of runny nose and sneezing and lets you rest. These caplets relieve nasal congestion, sinus pain and pressure, headaches, and fever during your day and night.

Directions: Adults (12 years and older): Take one to two Extra Strength TYLENOL® Cold & Sinus Daytime or Nighttime caplets every four to six hours as needed. Do not exceed a combined total of any eight Extra Strength TYLENOL® Cold & Sinus Daytime or Nighttime caplets in 24 hours.

Medicinal Ingredients (each TYLENOL® Cold & Sinus Daytime Caplet contains): Acetaminophen 500 mg, pseudoephedrine hydrochloride 30 mg.

Medicinal Ingredients
(each TYLENOL® Cold & Sinus Nighttime Caplet contains): Acetaminophen 500 mg, pseudoephedrine hydrochloride 30 mg and chlorpheniramine maleate 2 mg.

Non-medicinal ingredients:
carnauba wax, cellulose, corn starch, D&C Yellow No. 10, FD&C Blue No. 1, FD&C Yellow No. 6, hypromellose, magnesium stearate, microcrystalline cellulose, sodium starch glycolate, triacetin.

We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
No reviews so far
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review